Hey therePitter! I just saw your post. I'm sorry I don't know much about this new medication but I used the magnifying glass icon above and did a searh.
Here are the posts I found, there may be more. I hope this can help. I am sure others will be a long soon to help, take care, Dee
You're very welcome. I wish I knew more about it. I hope this tx will be the one for you!
I would assume you have to take it longer bcz of the Harvoni not doing it. I hope that this time does it for you! And for me. I get such
a scared feeling sometimes. Actually almost every day... those pills are so large it give me an anxiety attack every day before I have to take it. but I hope it works. We are so lucky not to have to take interferon and riba. ! God bless you ! Keep me posted on how you are doing please. I too only have headaches, and they are mild. I have sinus headaches a lot that are worse that these. I have an ultrasound coming up soon. My blood work didn't show
any cirrhosis. my viral load was really high, but then went down b4 I started the Zepatier. I have been on it for 12 days so far. !2 weeks seems so long, but I know once it is doe it will seem like nothing! hopefully we both get cured!!!
Here is some information from MedHelp.org on managing side effects of various Hep C treatments. Hope it helps you!